# SDR 2008FA0000478

- Difficulty date: June 18, 2008
- Submitted: July 21, 2008
- Operation: General aviation
- Aircraft: N985AN
- Make and model: Boeing 767259
- Aircraft serial: 24618
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: TO
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, VERY STRONG NOISE AT 2R WINDOW DURING ROLL.  IT WAS APPLY SEALANT IN THE FINISH AROUND THE WINDOW EDGE IAW AMM 56-11-00 PAGE 801, DID THE WINDOW TEST IAW AMM 56-11-02, PAGE 601, TEST OK.  (K)
